# SDR DL72S952718

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheat
- Location: Left
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL AND LANDING, HAD LEFT PACK OVERHEAT WITH SOME BURNING ODOR IN CABIN.  FOUND COOLING FAN C/B TRIPPED.  RESET C/B OPERATION TEST, NO TROUBLE FOUND, RETURNED TO SERVICE.
